Derminator



Please only post questions when you could not find the answer searching this forum or our instructions. Pre-and post-sales questions about our products only. Thank you!

Author Topic: Worried about ret a cream causing dryness  (Read 2449 times)

caroleh

  • Forum member
  • **
  • Posts: 6
Worried about ret a cream causing dryness
« on: April 29, 2013, 05:40:07 AM »
Hi. I have been using this for awhile.  It does seem to dry out the skin though.  How does that work over time with improving the skin? Will the dryness stop?
« Last Edit: April 29, 2013, 06:56:07 AM by SarahVaughter »

SarahVaughter

  • www.owndoc.com
  • Administrator
  • *****
  • Posts: 2275
  • Medical journalist
Re: Worried about ret a cream causing dryness
« Reply #1 on: May 01, 2013, 10:22:28 AM »
Tretinoin makes skin initially dry and red but this should eventually go away. You can mix Tretinoin with any other creams or oils to offset the dryness. I use almond oil (sprinkle cotton pad with tap water, add oil and apply it on your skin).

Related subject:

http://forums.owndoc.com/dermarolling-microneedling/questions-about-our-three-a-ret-creams/